Cookies?
Library Header Image
LSE Research Online LSE Library Services

Should speculators be taxed?

Dow, James and Rahi, Rohit (2000) Should speculators be taxed? The Journal of Business, 73 (1). pp. 89-108. ISSN 0740-9168

Full text not available from this repository.
Identification Number: 10.1086/209633
Item Type: Article
Official URL: http://www.journals.uchicago.edu/toc/jb/current
Additional Information: © 2000 by The University of Chicago
Subjects: H Social Sciences > HF Commerce
Sets: Departments > Accounting and Finance
Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Date Deposited: 04 Apr 2008 09:26
Last Modified: 17 Aug 2011 11:11
URI: http://eprints.lse.ac.uk/id/eprint/4102

Actions (login required)

View Item View Item